# SDR DALA2022062204352

- Difficulty date: June 5, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION INTERCONNECTING STRUT OB FLAP ON RH WING . CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT RH PER DELTA WORKCARD AMDS CARD 2750-6010-RT. (2265543)
